Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

On the Gorenstein property of Rees and form rings of powers of ideals


Authors: M. Herrmann, J. Ribbe and S. Zarzuela
Journal: Trans. Amer. Math. Soc. 342 (1994), 631-643
MSC: Primary 13A30; Secondary 13H10
MathSciNet review: 1159193
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we determine the exponents n for which the Rees ring $ R({I^n})$ and the form ring $ {\text{gr}}_{A}({I^n})$ are Gorenstein rings, where I is a strongly Cohen-Macaulay ideal of linear type (including complete and almost complete intersections) or an $ \mathfrak{m}$-primary ideal in a local ring A with maximal ideal $ \mathfrak{m}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13A30, 13H10

Retrieve articles in all journals with MSC: 13A30, 13H10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1994-1159193-5
PII: S 0002-9947(1994)1159193-5
Article copyright: © Copyright 1994 American Mathematical Society